Translator Disclaimer
2020 Generalizations of $k$-dimensional Weisfeiler–Leman stabilization
Anuj Dawar, Danny Vagnozzi
Mosc. J. Comb. Number Theory 9(3): 229-252 (2020). DOI: 10.2140/moscow.2020.9.229

Abstract

The family of Weisfeiler–Leman equivalences on graphs is a widely studied approximation of graph isomorphism with many different characterizations. We study these and other approximations of isomorphism defined in terms of refinement operators and Schurian polynomial approximation schemes (SPAS). The general framework of SPAS allows us to study a number of parameters of the refinement operators based on Weisfeiler–Leman refinement, logic with counting, lifts of Weisfeiler–Leman as defined by Evdokimov and Ponomarenko, the invertible map test introduced by Dawar and Holm, and variations of these, as well as to establish relationships between them.

Citation

Download Citation

Anuj Dawar. Danny Vagnozzi. "Generalizations of $k$-dimensional Weisfeiler–Leman stabilization." Mosc. J. Comb. Number Theory 9 (3) 229 - 252, 2020. https://doi.org/10.2140/moscow.2020.9.229

Information

Received: 3 August 2019; Revised: 14 May 2020; Accepted: 29 May 2020; Published: 2020
First available in Project Euclid: 22 October 2020

zbMATH: 07272348
MathSciNet: MR4164868
Digital Object Identifier: 10.2140/moscow.2020.9.229

Subjects:
Primary: 05E15, 05E30, 05E99
Secondary: 03D15

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 3 • 2020
MSP
Back to Top